# SDR AALA202306051441

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 72,595 hours, 27,751 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21381
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 3,234 hours, 1,460 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR SLIDE IS IN RED FOR BOTTLE INDICATION. REPLACED R4 DOOR SLIDE ASSEMBLY PER JOBCARD 26L00025010.
